Research ArticleOpen accessIn the abstractPlan, do, Study, Act Cycles, as an Alternate to Action Research for Clinically Based InquiryBernadette Ivy Eather, Mary Elizabeth Chiarella, Judith DonoghueInternational Journal of Research in Nursing, Vol. 4, Issue 2 · 11 Sep 2013 · 18,433 accessesView PDFCite
50 results for “Series Solution”
Set a search alertResearch ArticleOpen accessIn the abstractThe Classification Model of Sandals Dhiif’s Product with Back Propagation and Fourier Descriptors MethodWikaria Gazali, Haryono Soeparno, Ngarap Im ManikJournal of Computer Science, Vol. 9, Issue 2 · 2 Apr 2013 · 6,370 accessesView PDFCite
Research ArticleOpen accessIn the abstractMathematical Analysis of the Non Linear Epidemic ModelLaid Chahrazed-Rahmani Fouad LazharJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 19 Jun 2012 · 7,170 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputation of the Locations of the Libration Points in the Relativistic Restricted Three-Body ProblemS.E. Abd El-Bar, F.A. Abd El-SalamAmerican Journal of Applied Sciences, Vol. 9, Issue 5 · 29 Feb 2012 · 7,039 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Review Note of KMICe 2010: Knowledge Management Initiatives to Improve Organization PerformanceWan Hussain Wan IshakAmerican Journal of Economics and Business Administration, Vol. 3, Issue 1 · 31 Mar 2011 · 8,116 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Coupled Mathematical Model for a Temperature Dependant Blood Perfusion in Heterogeneous Biological Tissues during Microwave HeatingE. A. Adebile, B. N. Akintewe, K. M. OwolabiAmerican Journal of Applied Sciences, Vol. 7, Issue 5 · 31 May 2010 · 6,576 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplying Simulated Annealing For Optimal Operation of Multi-Reservoir SystemsF. Khodabakhshi, A. R. Ghirian, N. KhakzadAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 1 · 31 Mar 2009 · 7,620 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,851 accessesView PDFCite